# SDR AALA201704199006

- Difficulty date: April 18, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 63,481 hours, 23,734 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53370950210
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON LEFT SIDE FUSELAGE SKIN SIDE SHELL, LOWER AFT FASTENER HOLE AT FRAME 35 AND STRINGER 30L.  REPAIRED THE SKIN IAW EA 268396 AND DRAWING R53370269.
